Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On implanan, have continuous bleeding, prescribed Primolut N for 4 days. Why am I not given a bigger dose?

hi, i had an implanon , but i have not stopped bleeding for 3 months after that, the doctor prescribed me Primolut N to stop bleeding. he said 5mg for 1 tablet one time, 3 times a day for 4 days. the packet came in 30 tablets, which is a dose of 10 days. i searched online, most people get prescribed for 10 days, why did my doctor only prescribe 4 days for me?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern as I always saying that taking hormone tab for no good reason is harmful, in your case the underlying cause of bleeding is matter and not the increasing the dose of hormone tab. if I would be your doctor then I would treat such case with the following medicines
1) Tab Vitamin C 500mg three times in day
2) Tab Tranexamic acid 500mg three times in day
hope this information helps you, have nice day
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor